Louisiana, 2011Hail and Damaging Winds in Louisiana, February 24, 2011
February 24, 2011 · NWS SHV · 22 events in 8 counties and zones
A warm and unstable airmass developed across the Four State Region during the morning and afternoon hours of February 24th. A vigorous upper level storm system moved eastward out of the Texas Hill Country, into the region during the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $70,000
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm and unstable airmass developed across the Four State Region during the morning and afternoon hours of February 24th. A vigorous upper level storm system moved eastward out of the Texas Hill Country, into the region during the afternoon. A strong dryline developed across central Texas and pushed its way eastward into Northeast Texas during the afternoon. The upper level storm system provided lift along the dryline for a broken line of thunderstorms to develop across Northeast Texas and Southeast Oklahoma. Strong shear was present and as a result...widespread wind damage was reported as the squall line moved into Southern Arkansas and Northern Louisiana. A few hail reports occurred but the bulk of the reports from the storm system were straight line wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Feb 24, 4:11 PM CST, 19 minutes earlier.
Area forecast discussion, Feb 24, 4:11 PM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
411 PM CST THU FEB 24 2011
.DISCUSSION...
SQUALL LINE PUSHING ACROSS I-30 AND WELL SOUTH OF I-20 IN NE
TX...FROM RUSK...TO MARSHALL TO TEXARKANA..TO HOPE. THIS FEATURE
IS ON THE DRY LINE FOR THE MOST PART...ALTHOUGH GETTING OUT AHEAD
OF THE DRY LINE OVER THE LAST HOUR OR SO. TORNADO WATCH 13 GOES UNTIL
00Z AND WILL LIKELY BE RESTRUCTURED IN THE LATE AFTERNOON. SO FAR
THE DOUBLE CAP HAS BEEN THE DAY SAVER WITH SCATTERED SHOWERS JUST
NOW BEGINNING TO SEE GOOD COVERAGE OF SMALL CELLS OVER N CEN LA.
LOTS OF SHEAR AND HELICITY AS THESE LIFT NORTHWARD. MEANWHILE...THE
LINE WILL CONTINUE INTO POCKETS OF INSTABILITY. CAPE ON THE LAPS
BETTER THAN 2000 J/KG OVER NE LA AND CLOSE TO THAT ALONG THE
SOUTHERN FLANK OF THE LINE WEST OF LUFKIN. POCKETS OF 600 TO 1000
ELSEWHERE. ISOLATED TORNADOES AND STRAIGHT LINE WIND THREAT IN
DOWNPOURS MORE LIKELY TO DO ANY DAMAGE...WITH LITTLE IF ANY SMALL
HAIL. WE/LL HOLD ON THE TORNADO WATCH UNTIL THE DRY LINE SWINGS BY
AND LIKELY RESTRUCTURE WITH SPC IN THE NEAR FUTURE ANYWAY. SFC
WINDS HAVE BEEN THE BIG STORY TODAY WITH GUST IN THE 30 TO 40 MPH
RANGE COMMON...BUT STILL SOUTHWEST BEHING THE SQAULL LINE...THUS
FAIRLY QUIET COMPARED TO WHAT COULD BE. PROBABLY TOO MUCH WIND
PLUS THE CAPS...THE PRE-FRONTAL TROUGH CAME IN UNDER THE CAPS AND
NOW THE DRY PUSH HAS THE MAIN LINE HOLDING MOMENTUM WHILE THE
COLD FRONT IS EDGING OVER CENTRAL OK.
LITTLE CHANGE TO EXTENDED WITH THE NEXT EVENT MUCH LIKE TODAY FOR
SUNDAY AFTERNOON. BEYOND THAT NEXT SHORT WAVE THE PATTERN A BIT
MORE ZONAL NW FLOW WITH A QUIETER PERIOD UNTIL LATE NEXT WEEK. /24/
&&
.AVIATION...
FLIGHT CONDITIONS WILL DETERIORATE IN AND AROUND AN EASTWARD MOVING
CONVECTIVE LINE ACROSS EAST TEXAS. TSRA CONDITIONS EXPECTED ACROSS
EAST TEXAS THROUGH 00Z AND SOUTH ARKANSAS AND NORTH LOUISIANA
THROUGH 06Z. SOUTHERLY WINDS 20 TO 25 KNOTS GUSTING 35 KTS THROUGH
00Z...SHIFTING TO THE NORTHWEST AND DECREASING TO 10 TO 15 KTS
BEHIND THE COLD FRONT. OTHERWISE... CONDITIONS IMPROVING TO VFR AS
THE COLD FRONT MOVES EAST. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 45 62 44 73 60 / 50 0 10 10 30
MLU 50 60 41 72 60 / 80 0 10 10 30
DEQ 38 57 35 70 56 / 20 0 10 10 30
TXK 41 56 40 70 59 / 20 0 10 10 30
ELD 45 57 39 70 58 / 80 0 10 10 30
TYR 41 60 45 73 60 / 10 0 10 10 20
GGG 42 59 43 73 60 / 10 0 10 10 20
LFK 47 68 46 74 61 / 20 0 10 10 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
24/05
Hazardous weather outlook, Feb 24, 12:12 PM CST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1212 PM CST THU FEB 24 2011
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251815-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1212 PM CST THU FEB 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
SOUTH ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...DEEP EAST
AND NORTHEAST TEXAS AND FOR SOUTHEAST OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
A WARM...MOIST AND UNSTABLE AIR MASS IS IN PLACE ACROSS THE FOUR
STATE AREA WILL CONTINUE OVER THE FOUR STATE AREA INTO THE EVENING
HOURS. THE STAGE HAS BEEN SET FOR STRONG TO SEVERE THUNDERSTORMS
THIS AFTERNOON AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES
FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE I-30
CORRIDOR AHEAD OF THE DRY LINE NOW INTO THE DALLAS AREA. THIS
FEATURE WILL ADVANCE EASTWARD WITH THE COLD FRONT DROPPING IN
BEHIND DURING THIS EVENING. THE LARGE SCALE FORCING ASSOCIATED
WITH THIS UPPER LEVEL SYSTEM HAS BROUGHT IN THIS TORNADO THREAT
WHICH WILL EXIST ALL AFTERNOON WITH ANY SUPER CELLS THAT DEVELOP
AHEAD OF THE DEVELOPING LINE OF THUNDERSTORMS. AS THE LINE OF
WESTERN MOST LINE OF THUNDERSTORMS CONTINUES TO DEVELOP INTO A
SQUALL LINE...EXPECT A GREATER THREAT FOR DAMAGING WINDS...LARGE
HAIL...AND LOCALLY HEAVY RAINFALL ALL EVENING UNTIL EXITING NORTH
LOUISIANA AND SOUTH CENTRAL ARKANSAS PRIOR TO MIDNIGHT. COOLER AND
DRIER AIR WILL FOLLOW BEHIND A COLD FRONTAL PASSAGE OVERNIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A MUCH STRONGER UPPER LEVEL STORM SYSTEM WILL MOVE EAST ACROSS THE
SOUTHERN PLAINS SUNDAY AFTERNOON AND NIGHT...AND COULD RESULT IN
SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE
REGION ONCE AGAIN. AT THIS TIME...IT APPEARS AS IF AREAS ALONG AND
NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTH
LOUISIANA WILL SEE THE GREATEST THREAT FOR SEVERE THUNDERSTORMS
SUNDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS HAVE BEEN ACTIVATED FOR TORNADO WATCH 13...ADDITIONAL
ACTIVATION OF HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT
PERSONNEL MAY BE NEEDED FOR THIS EVENING.
24
In the hours before
Local storm report, Feb 24, 3:11 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
311 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM NON-TSTM WND DMG HAUGHTON 32.53N 93.51W
02/24/2011 BOSSIER LA INSURANCE CO
TREE DOWNED ON HOUSE BY GRADIENT WINDS
&&
12Special weather statement, Feb 24, 3:16 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
316 PM CST THU FEB 24 2011
TXZ149-242200-
CHEROKEE-
316 PM CST THU FEB 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 PM CST...FOR THE FOLLOWING
COUNTY...
IN NORTHEAST TEXAS...
CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
JACKSONVILLE...MAYDELLE...PONTA AND RUSK...
AT 314 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES EAST OF PALESTINE...MOVING
NORTHEAST AT 60 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
PARKERSpecial weather statement, Feb 24, 3:47 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CST THU FEB 24 2011
TXZ150-151-242230-
PANOLA-RUSK-
347 PM CST THU FEB 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 PM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
RUSK AND PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
HENDERSON...JOINERVILLE...MINDEN...NEW SALEM...PINEHILL...TATUM
AND TURNERTOWN...
AT 344 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NEW SALEM...OR 13 MILES
NORTHEAST OF RUSK...MOVING NORTHEAST AT 65 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
PARKERLocal storm report, Feb 24, 4:05 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL HENDERSON 32.16N 94.80W
02/24/2011 E0.25 INCH RUSK TX EMERGENCY MNGR
EAST MAIN STREET AND HWY 79S IN HENDERSON
&&
04Special weather statement, Feb 24, 4:10 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 PM CST THU FEB 24 2011
ARZ060-061-070>072-TXZ112-242315-
CASS-COLUMBIA-HEMPSTEAD-LAFAYETTE-MILLER-NEVADA-
410 PM CST THU FEB 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
NEVADA...HEMPSTEAD...COLUMBIA...LAFAYETTE AND MILLER...
IN NORTHEAST TEXAS...
CASS...
AT 409 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLEVINS TO
RAVANNA...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
PRESCOTT TO 6 MILES SOUTHEAST OF ATLANTA...MOVING EAST AT 35 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL.
13Special weather statement, Feb 24, 4:10 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 PM CST THU FEB 24 2011
TXZ126-138-150-151-242300-
HARRISON-MARION-PANOLA-RUSK-
410 PM CST THU FEB 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 PM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
MARION...HARRISON...RUSK AND PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BECKVILLE...CARTHAGE...DEBERRY...ELYSIAN FIELDS...KARNACK...
MARSHALL...MINDEN...PINEHILL...SMITHLAND...TATUM AND WASKOM...
AT 405 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SMITHLAND
TO MINDEN...OR ALONG A LINE EXTENDING FROM 20 MILES NORTH OF MARSHALL
TO 12 MILES SOUTH OF HENDERSON...MOVING EAST AT 60 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
PARKERThunderstorm Wind, Caddo
- When
- February 24, 4:30 PM CST
- Where
- Caddo County, 0.69 mi S of Hosston
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Storm Chaser
- Coordinates
- 32.870, -93.880
An eighteen wheeler was overturned by thunderstorm wind gusts along Hwy. 1.
Thunderstorm Wind, Bossier
- When
- February 24, 4:43 PM CST
- Where
- Bossier County, 0.69 mi S of Plain Dealing
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.910, -93.700
Trees were downed at Hwy. 3 and Lake Road.
Thunderstorm Wind, Caddo
- When
- February 24, 4:45 PM CST
- Where
- Caddo County, 1.81 mi SW of Cross Lake
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Broadcast Media
- Coordinates
- 32.480, -93.890
A tree was downed on a mobile home in the 1600 block of Jefferson Paige Road.
Thunderstorm Wind, Bossier
- When
- February 24, 4:52 PM CST
- Where
- Bossier County, 3.22 mi ESE of Rocky Mt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.800, -93.580
A tree was downed on Hwy. 157 southeast of Plain Dealing, Louisiana.
Thunderstorm Wind, Webster
- When
- February 24, 5:00 PM CST
- Where
- Webster County, 2.37 mi SSE of Springhill
- Measured
- 54 kt (62 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.970, -93.450
A tree was downed on a truck in the 200 block of North Curtis. It resulted in a minor injury.
Thunderstorm Wind, Bossier
- When
- February 24, 5:17 PM CST
- Where
- Bossier County, 1.81 mi NE of Haughton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.550, -93.480
Powerlines were downed on Hwy. 164 northeast of Haughton, Louisiana.
Thunderstorm Wind, Webster
- When
- February 24, 5:17 PM CST
- Where
- Webster County, 2.71 mi NE of Invincible
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.810, -93.370
Trees were downed east of Cotton Valley, Louisiana.
Thunderstorm Wind, Webster
- When
- February 24, 5:17 PM CST
- Where
- Webster County, 0.9 mi NE of Shongaloo
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.940, -93.290
Trees were downed in Shongaloo, Louisiana.
Thunderstorm Wind, Claiborne
- When
- February 24, 5:21 PM CST
- Where
- Claiborne County, 1.87 mi ESE of Norton Corner
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 32.940, -93.190
A gazebo and vehicle were damaged. An outbuilding with 5 feet of steel rods embedded in the ground were lifted up.
Thunderstorm Wind, Bienville
- When
- February 24, 5:38 PM CST
- Where
- Bienville County, 6.42 mi W of Ringgold
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 32.330, -93.390
Trees were downed along Hwy. 154.
Thunderstorm Wind, Bienville
- When
- February 24, 5:47 PM CST
- Where
- Bienville County, Ringgold
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.330, -93.280
Trees were downed in Ringgold, Louisiana.
Thunderstorm Wind, Claiborne
- When
- February 24, 5:47 PM CST
- Where
- Claiborne County, 0.58 mi W of Athens
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.650, -93.030
Numerous trees and powerlines were downed in Athens, Louisiana.
Hail, Claiborne
- When
- February 24, 5:49 PM CST
- Where
- Claiborne County, 0.9 mi NE of Homer
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.790, -93.060
Thunderstorm Wind, Bienville
- When
- February 24, 6:04 PM CST
- Where
- Bienville County, Castor
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.250, -93.170
Trees were downed in Castor, Louisiana.
Thunderstorm Wind, Lincoln
- When
- February 24, 6:25 PM CST
- Where
- Lincoln County, 0.9 mi NW of Ruston
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.530, -92.640
Widespread trees were downed across the entire parish.
Thunderstorm Wind, Lincoln
- When
- February 24, 6:30 PM CST
- Where
- Lincoln County, 3.45 mi S of Grambling
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.470, -92.720
A tree was downed on Hwy. 167 near the community of Clay.
Thunderstorm Wind, Lincoln
- When
- February 24, 6:32 PM CST
- Where
- Lincoln County, Mt Zion
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.670, -92.730
Trees were downed blocking Hwy. 151.
Thunderstorm Wind, Ouachita
- When
- February 24, 6:55 PM CST
- Where
- Ouachita County, 1.35 mi ESE of Calhoun
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.510, -92.350
Trees were downed in Calhoun, Louisiana.
Thunderstorm Wind, Jackson
- When
- February 24, 6:55 PM CST
- Where
- Jackson County, 0.69 mi S of Eros
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.390, -92.420
Trees were downed near Hwy. 164 and 148.
Thunderstorm Wind, Ouachita
- When
- February 24, 7:01 PM CST
- Where
- Ouachita County, 0.9 mi SE of Deshard
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 32.690, -92.060
Winds were estimated to 60 mph plus in the Sterlington/Perryville area of extreme northern Ouachita Parish.
Thunderstorm Wind, Ouachita
- When
- February 24, 7:03 PM CST
- Where
- Ouachita County, 0.9 mi NW of Cheniere
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 32.510, -92.290
A tree was downed on New Natchitoches Road west of Monroe resulting in power outages.
Thunderstorm Wind, Ouachita
- When
- February 24, 7:07 PM CST
- Where
- Ouachita County, 0.9 mi SW of Lakeshore
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.510, -92.080
Powerlines were downed in Monroe, Louisiana.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kentucky, February 24 to 25, 20114 deaths · $1.0 million · EF2 · 31 events
- Tornadoes and Damaging Winds in Kentucky, February 24 to 28, 20111 injured · $640,000 · EF3 · 19 events
- Tornadoes and Flood in Tennessee, February 24, 20112 injured · $2.3 million · EF2 · 33 events
- Tornadoes and Damaging Winds in Mississippi, February 24, 2011$2.9 million · EF2 · 39 events
- Tornadoes and Flash Flooding in Tennessee, February 24, 2011$1.7 million · EF2 · 23 events
- Tornadoes and Flash Flooding in Arkansas, February 24, 20112 injured · $1.3 million · EF1 · 35 events
- Tornado and Damaging Winds in Louisiana, February 24, 2011$767,000 · EF1 · 4 events
- Tornado and Damaging Winds in Alabama, February 24 to 25, 2011$234,000 · EF0 · 52 events
- Tornado and Damaging Winds in Alabama, February 24 to 25, 2011$138,000 · EF0 · 36 events
- Flash Flooding and Damaging Winds in Arkansas, February 24, 2011$352,000 · 83 kt wind · 13 events
- Winter Storm and Heavy Snow in Nevada, February 24 to 25, 20112 injured · $250,000 · 3 events
- Winter Storm and Hail in Kansas, February 24, 20112 injured · $125,000 · 0.75 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 276408, 276409, 276428, 276410, 276441, 276411, 276412, 276413, 276414, 276422, 276418, 276455, 276421, 276419, 276420, 276424, 276423, 276436, 276439, 276454, 276456, 276438.